| Catalog Number |
IAB-06830-U |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that after the placement of the 30cc intra-aortic balloon catheter (iabc), the user found that the patient's build is too big for the catheter and tried to remove it.However, it was noted that the catheter got stuck in the sheath and the doctor had to remove the iab together with the sheath.A 40cc catheter was inserted in the patient.There was no report of delay in therapy.There was no report of patient complications, serious injury or death.
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint that the "catheter got stuck in the sheath" is not able to be confirmed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
Event or Problem Description